# SDR CALA2021012000062

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 64,266 hours, 27,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 5166
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  BRAKES OUTSIDE BRAKE ON LEFT MAIN GEAR APPEARS TO BE STICKING.  ITS TEMP IS 485 DEG ANDD OTHERS AT 150.  NR 1 BRAKE WITHIN LIMITS, REF MT 32-001 SEC 2 B SYS 2 BRAKE FAULT.  MESSAGE CLEARED.  ON RESET OF C.B BSCU NR 2 APPROVED DIP FOR REPLACEMENT OF NR 1 BRAKE, OK PER MT 32-001 FOR 5 CYCLES.  MAINTENANCE REPORTS MESSAGE CLEARED AND WHEEL ROTATES FREELY.  TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE.  VD TOMCQC REV PERFORMED.  REPLACED NR 1 BRAKE ASSEMBLY, REF AMM 32-42-27.  DID A BITE TEST OF BSCU 2 NO FAULTS.  LEAK CHECK NO LEAKS.  OLD SN 5166 NEW SN 5225 ADDED ROTABLE PARTS TRACKING NR ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1984971 SN OFF 5166 BRAKE, MLG, 216 OFF 31-3243-9-0001 5166 ON 31-3243-9-0001 5225 T/A: 5 FC VD/U353583.
